Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 30, pp. 79-89 (2014)

Some $L_{p}$ inequalities for the family of B-operators

Irshad Ahmad, A. Liman and W. M. Shah

National Institute of Technology and Jammu and Kashmir Institute of Mathematical Sciences

Abstract: See full text of the paper.

Keywords: $B$-operator, Integral inequalities in the complex domain

Classification (MSC2000): 30A06; 30A64

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition